# SDR ASAA2017111022525

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 7,741 hours, 2,638 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAILED MULTIPLE TIMES DURING CRUISE FLIGHT. EACH FAILURE CONSISTED OF BOTH FMC CDU'S BLANK ALONG WITH VTK ON LT NAV DISPLAY. FOLLOWED QRH THRU STEP NR 6 AND FMC RESTORED WITHIN 30 SECONDS HOWEVER, INTERVALS OF FAILURES OCCURRED SHORTER SO WE OPERATED FMC TRANSFER SWITCH BOTH ON R. GROUNDED - YES. COULD NOT DUPLICATE. REF FIM 34-61 TASK 836, TEST PASSED. NO HISTORY 90 DAYS. THIS CLEARS MEL 34-36J.
